# SDR UPS09654557

- Difficulty date: January 25, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 35,871 hours, 11,516 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 114T02211
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING - L/E LES 732 FIXED L/E SUPPORT UPPER AFT SUPPORT BRACKET FOUND CRACKED (1.2 INCH).  RT WING - L/E LES 732 FIXED L/E SUPPORT UPPER AFT SUPPORT BRACKET REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
